# SDR UIEA2016090600738

- Difficulty date: September 2, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 85,998 hours, 14,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Bs 2231-2234
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 2231 - 2234, STRINGERS 21 - 22L REVEAL PANEL FOUND CRACKED.  REPAIRED IAW SRM 53-60-15-2R-3 REPAIRED 3, FIG 203.
